# SDR DXTA2012042504958

- Difficulty date: April 24, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 9,436 hours, 7,555 cycles
- Engine: Pwa PW545A
- Engine time: 9,231 hours, 7,271 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL390 IN CRUISE.  RUBBER ODOR LIKE A BURNING TENNIS SHOE.   AFTER 5 MINUTES EYES BEGAN TO BURN.  NO SMOKE BUT THE BURNING ODOR WAS MODERATE TO STRONG.  ADJUSTED COCKPIT TEMPERATURE CONTROLLER WITH NO NOTICEABLE CHANGE IN ODOR.  THE ODOR DIDN'T APPEAR TO COME FROM THE ENVIROMENTAL CONTROL SYS.  ODOR SEEMED BE STRONGER AROUND THE CIRCUIT BREAKER PANEL AREA ON THE LT SIDE OF THE FLIGHT DECK.  BORESCOPE INSPECTION FOUND EVIDENCE OF BIRD INGESTION IN LT ENGINE GAS CHAMBER.  R & R LT ENGINE WITH A OVERHAULED ASSY AND PERFORMED ALL OPS AND LEAK CHECKED GOOD LAW MM 71-00-04.
